Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Feb 26, 2024, 3:13 PM MST for Baca County, Las Animas County, Colorado. It took effect at Feb 27, 2024, 10:00 AM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2024, 3:13 PM MST (22:13 UTC)
- In effect from
- Feb 27, 2024, 10:00 AM MST
- Expired
- Feb 27, 2024, 2:47 PM MST
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3091 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833 WWUS85 KPUB 262213 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 313 PM MST Mon Feb 26 2024 COZ230-233-237-271415- /O.UPG.KPUB.FW.A.0004.240227T1700Z-240227T2300Z/ /O.NEW.KPUB.FW.W.0005.240227T1700Z-240227T2300Z/ /O.CON.KPUB.FW.W.0004.000000T0000Z-240227T0100Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 313 PM MST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... ...RED FLAG WARNING HAS BEEN ISSUED FROM 10 AM TO 4 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... Red Flag warnings are in effect for the plains until 6 pm this evening, and a Red Flag warning is now in effect for areas along the Colorado and New Mexico border tomorrow. * Affected Area...Fire Weather Zones 230, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>229-231-232-234>236-270100- /O.CON.KPUB.FW.W.0004.000000T0000Z-240227T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 313 PM MST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 231, 232, 234, 235, AND 236... Red Flag warnings are in effect for the plains until 6 pm this evening, * Affected Area...Fire Weather Zones 226, 227, 228, 229, 231, 232, 234, 235 and 236. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
4 follow-up statements
667 WWUS85 KPUB 270006 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 506 PM MST Mon Feb 26 2024 COZ230-233-237-271615- /O.EXT.KPUB.FW.W.0004.000000T0000Z-240227T0300Z/ /O.CON.KPUB.FW.W.0005.240227T1700Z-240227T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 506 PM MST Mon Feb 26 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 4 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... * Affected Area...Fire Weather Zones 230, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>229-231-232-234>236-270300- /O.EXT.KPUB.FW.W.0004.000000T0000Z-240227T0300Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 506 PM MST Mon Feb 26 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 231, 232, 234, 235, AND 236... * Affected Area...Fire Weather Zones 226, 227, 228, 229, 231, 232, 234, 235 and 236. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
389 WWUS85 KPUB 270252 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 752 PM MST Mon Feb 26 2024 COZ230-233-237-271900- /O.EXP.KPUB.FW.W.0004.000000T0000Z-240227T0300Z/ /O.CON.KPUB.FW.W.0005.240227T1700Z-240227T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 752 PM MST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 4 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... * Affected Area...Fire Weather Zones 230, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 60 mph on Tuesday. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>229-231-232-234>236-270400- /O.EXP.KPUB.FW.W.0004.000000T0000Z-240227T0300Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 752 PM MST Mon Feb 26 2024 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 228, 229, 231, 232, 234, 235, AND 236... Humidity values have increased above critical thresholds as winds have slowly diminished. Therefore the Red Flag Warning will be allowed to expire. $$
539 WWUS85 KPUB 271127 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 427 AM MST Tue Feb 27 2024 COZ230-233-237-272300- /O.CON.KPUB.FW.W.0005.240227T1700Z-240227T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 427 AM MST Tue Feb 27 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230, 233, AND 237... * Affected Area...Fire Weather Zones 230, 233 and 237. * Winds...West 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
455 WWUS85 KPUB 272147 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 247 PM MST Tue Feb 27 2024 COZ230-233-237-272300- /O.CAN.KPUB.FW.W.0005.000000T0000Z-240227T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 247 PM MST Tue Feb 27 2024 ...RED FLAG WARNING IS CANCELLED FIRE WEATHER ZONES 230, 233, AND 237... The National Weather Service in Pueblo has cancelled the Red Flag Warning. Cold frontal passage has allowed for RH recoveries to occur. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 26, 3:13 PM MST, 0 minutes earlier. Its key messages:
- Heavy snow over the mountains tonight and Tomorrow with strong winds.
- Strong winds once again tomorrow, generally along and south of US-50.
- Red Flag conditions once again along the CO/NM border tomorrow.
- Strong front crosses the region tomorrow.
- Snow will be possible over most areas, mainly the southern I-25 corridor, tomorrow evening through early Wednesday.
- Snow will begin to move in across ContDvd late in the day on Saturday and increase into Sunday.
- Winds will increase with Red Flag Conditions possible over the plains on Saturday and Sunday.
Area forecast discussion, Feb 26, 3:13 PM MST, 0 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 313 PM MST Mon Feb 26 2024 .KEY MESSAGES... - Heavy snow over the mountains tonight and Tomorrow with strong winds. - Strong winds once again tomorrow, generally along and south of US-50. - Red Flag conditions once again along the CO/NM border tomorrow. - Strong front crosses the region tomorrow. - Snow will be possible over most areas, mainly the southern I-25 corridor, tomorrow evening through early Wednesday. - Snow will begin to move in across ContDvd late in the day on Saturday and increase into Sunday. - Winds will increase with Red Flag Conditions possible over the plains on Saturday and Sunday. && .SHORT TERM /THROUGH TUESDAY/... Issued at 308 PM MST Mon Feb 26 2024 Currently... Strong winds, occasionally gusting to over high wind warning criteria, were occurring across the plains this afternoon. RED FLAG conditions were widespread over the region as all stations on the plains were below 15% with wind gusts generally in the 40 to 60 mph range. Radar was showing snow pushing into the CONTDVD along with CDOT webcams. Temps across the region were more late Spring-like, as upper 70s were noted over the far eastern plains with U60s and 70s rest of plains, and 50s in the valleys. Rest of Today into Tonight... First for the plains rest of this afternoon >>> Strong winds will continue with red flag conditons lasting into the early evening. For the entire area, winds will gradually come down as the evening progresses, but all areas will remain breezy at lower elevations and valleys. Wind prone areas may stay gusty in the 25 to 35 mph range through the night. Temps will remain unseasonably warm. In the mountains...heavy snow will continue. the areas which will see the heavies snow will be the San Juans generally south of wolf Creek Pass where over 2 feet is likely. The central mtns will also do well with 1 to 2 feet. Later tonight, as the strong subtropical jet merges with the polar jet with the trough coming across, the winds aloft will become quite intense, and this will lead to very strong winds pushing into the region. These winds will affect the central and SW mtns first and then push east southeast. Tomorrow... The strong winds mentioned in the last paragraph will then push across the San Luis valley tomorrow morning and then onto the plains late tomorrow morning into the afternoon. Areas along and south of the US50 corridor will see very strong winds tomorrow, and these winds will pick up rather quite early in the day, and this is the region why the high wind warning starts at 12 UTC tomorrow. As for Red Flag conditions, the overall best chance of low RH values AND strong winds will be along the plains along the CO/NM border. Although it will be windy all areas tomorrow, the best chance for lower RH values will be down along the NM border. Additionally, a strong cold front will push down the plains tomorrow, increasing the RH values rather quickly and cooling the temps downward. Based on latest guidance, the front should come across the Palmer during the 10-11 AM time period and then push slowly southward and reaching the NM border late in the day. This front will push rather quickly south over the far southeast plains, but will likely "backdoor" into the Raton Mesa region later in the day Note that there is some uncertainty if the winds over parts of the far southeast plains will reach high wind criteria or not, and this region has been left in a High Wind Watch. The best chance for precip over the plains will be during the afternoon time period. At this time the precip on the plains looks more showery in nature. Temperatures will drop rather quickly after the front goes by and temps may be below freezing across parts of El paso county after noon time. There will be a chance of some snow squalls over the region, including the plains. \/Hodanish && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 308 PM MST Mon Feb 26 2024 Tomorrow evening through early Wednesday morning... As the trough continues to exit the region, strong and gusty winds over the plains will begin to diminish and come around more out of a northerly direction over the eastern plains, and northwesterly direction along the I-25 corridor. There will be some lingering snow showers that could result in an inch or two, which will be mainly confined to areas over the southeastern plains and southern I-25 corridor. There could also be a few more inches of snow over the northern Sawatch Range. This will all come to an end likely by early in the morning on Wednesday. Clearing skies with much colder air advection from the north will give way to a rather chilly night for tomorrow, with lows getting down into the teens for the plains, and generally into the single digits and even some areas within the high mountain valleys and passes dipping down below the zero degree mark. Wednesday afternoon through Sunday... A ridge will continue to build back in behind the exiting trough with high pressure conditions returning to the region. It will still be below average temps on Wednesday with the colder air advection still in place, but then quickly rebound towards the end of the week as surface winds continue to switch around back out of the south to southwest. Ensemble members have been persistent in showing a deep trough out to the west, and this will advance slowly towards the region, with impacts beginning as early as Saturday. Given the progression of the trough that is depicted by the deterministic models, which are in relatively good agreement, this will also allow for a strong southwesterly flow in the mid to upper levels ahead of the trough to move over the region and bring about the return of fire weather conditions over the lower elevations. The downsloping winds and maximized ridging overhead on Friday will make this the warmest day of the next week, with some highs reaching up into the 80s over the eastern plains. Snow will continue to increase over the mountains on Saturday by later in the day, and likely continue to increase in intensity as this major shortwave trough slowly transitions eastward. It is still far out in the forecast period and thus susceptible to change, but at least for the moment, ensembles are leaning towards a more unsettled pattern going into the weekend and possibly into early next week with much cooler temperatures and increasing chances for precip over the region. -Stewey && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1038 AM MST Mon Feb 26 2024 Stronger gusty west winds will occur this afternoon at all 3 taf sites, KPUB, KALS and KCOS. After sunset, winds will decrease but still remain steady, with a few gusts at times. For tomorrow, a front will come down across Colorado and should push across the KCOS and KPUB areas during the late morning. A few rain/snow showers will be possible at KCOS at the end of this fcst period. For KALS, lower cigs with some snow is likely tonight into tomorrow morning, with some light accumulations anticipated. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 PM MST this afternoon for COZ058-060-061-067-068. Winter Storm Warning until 11 PM MST Tuesday for COZ058-060- 061-067-068. Winter Weather Advisory from 11 PM this evening to 5 PM MST Tuesday for COZ059-073-075. Winter Weather Advisory until 11 PM MST Tuesday for COZ066. High Wind Warning until 6 PM MST this evening for COZ069>071- 086>088-093-094-097. High Wind Warning from 5 AM to 5 PM MST Tuesday for COZ069>075- 078>080-086>088-093-094-097-099. Red Flag Warning until 6 PM MST this evening for COZ226>237. Red Flag Warning from 10 AM to 4 PM MST Tuesday for COZ230-233- 237. High Wind Watch from late tonight through Tuesday afternoon for COZ089-095-096-098. && SHORT TERM...HODANISH LONG TERM...STEWARD AVIATION...
Hazardous weather outlook, Feb 26, 4:32 AM MST, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 432 AM MST Mon Feb 26 2024 COZ058>089-093>099-271145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 432 AM MST Mon Feb 26 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Extremely dangerous fire weather conditions are forecast across the plains today, with west winds gusting in excess of 50 mph and low humidity values. Please avoid all activities that could start a fire today! On top of high fire danger, damaging winds are expected this afternoon, mainly for the San Luis Valley, eastern slopes of the southern Sangres, and portions of Pueblo, Otero, Bent, Huerfano, and Las Animas counties. Gusts up to 60 mph are expected over lower elevations, with gusts up to 85 possible over eastern slopes of the southern Sangres. Areas of blowing dust are likely across the San Luis Valley and plains this afternoon. Hazardous travel due to poor visibilities and strong cross winds on north-south highways, including Interstate 25 are expected. Periods of heavy, wind driven snow will impact the Continental Divide throughout today and tonight, with snowfall rates increasing after sunset. New snow accumulations of 1 to 2 feet are expected, with highest amounts over the eastern San Juans. Winds gusting in excess of 80 mph will lead to widespread blowing snow, degraded visibilities, and extremely hazardous travel conditions over the high country, especially for mountain passes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Periods of heavy snow will continue through Tuesday evening for the Continental Divide. Snow accumulations of 1 to 3 feet are expected, with the highest totals over the San Juan Range. Wind gusts to near 85 mph will produce blowing snow and very hazardous travel conditions over mountain passes. Snow looks to come to an end Tuesday night. Damaging winds and critical fire weather conditions are forecast for Tuesday late morning into the afternoon for portions of the Plains. Widespread wind gusts in excess of 65 mph are forecast for areas south of Highway 50. Areas of blowing dust will be possible on the Plains as well as strong cross winds on north-south highways including Interstate 25. Areas across Las Animas and Baca Counties will see the most critical fire weather conditions. Snow will develop behind a cold front Tuesday afternoon and evening across the Plains. Snow accumulations should remain less than 2 inches. Flash freeze potential will exist as temperatures rapidly fall behind the cold front. This could lead to slick road conditions Tuesday evening, especially for travelers over Monument Hill. The next upper storm system will move across the region next weekend, with mountain snow and windy conditions on the Plains leading to elevated fire weather concerns. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/88
In the hours before
Local storm report, Feb 26, 1:10 PM MST, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
110 PM MST Mon Feb 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM Non-Tstm Wnd Gst 1 SE Peterson AFB 38.82N 104.68W
02/26/2024 M66 MPH El Paso CO ASOS
ASOS station KCOS Colorado Springs Airport.
1223 PM Non-Tstm Wnd Gst 9 S Springfield 37.28N 102.62W
02/26/2024 M59 MPH Baca CO ASOS
ASOS station KSPD 8 S Springfield.
&&Local storm report, Feb 26, 1:39 PM MST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
139 PM MST Mon Feb 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Non-Tstm Wnd Gst 2 S Alamosa 37.43N 105.87W
02/26/2024 M58 MPH Alamosa CO ASOS
ASOS station KALS Alamosa Airport.
&&Local storm report, Feb 26, 2:08 PM MST, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
208 PM MST Mon Feb 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM Non-Tstm Wnd Gst 9 S Springfield 37.28N 102.62W
02/26/2024 M63 MPH Baca CO ASOS
ASOS station KSPD 8 S Springfield.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:46 AM MST | Fire Weather Watch | PUB | Baca, Las Animas | 11 hr |
| Feb 26, 2:08 PM MST | High Wind Warning | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 8 more | 27 hr |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.